# SDR IXXA08SMN150S

- Difficulty date: April 18, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 400 L29r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR LOCATED AT STATION FS 400 LONGERON 29 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIRS PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEETS 1 AND 4, 51-9-0 FIGURE 68A, 53-4-1 FIGURE 1 ITEM "B", 51-1-11, 51-3-1, DC8 SRM 51-1-21, 51-1-20D, AND DC8 SRM 51-1-8B.
